# SDR DALA1122445523

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL CORRODED STA 540-560 BETWEEN STR 26-27 R.  FABRICATED AND REPLACED FWD CARGO INTERCOSTAL AT STA 540-560 STR 26-27R IAW SRM 51-40-02 PG:1, 2 AND 7.
